# SDR ASAA2023110646039

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 46,166 hours, 13,330 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECTION CAME ON FOR ABOUT 5 SEC. SYSTEM TESTS NORMAL AFTER THE ALARM STOPPED. GROUNDED - YES. UNABLE TO DUP./VERIFY DISCREP. PERFORMED CARGO BAY SMOKE DETECTION - OPERATIONAL TEST NUMEROUS TIMES REF. MM 26-16-00. INSPECTED EACH CARGO PIT SMOKE DETECTOR TWICE - FOUND NO DAMAGE - NO OBVIOUS DISCREP.OPS NML REF. 26-16-00. NO HISTORY LAST 120 DAYS.
